Advances in Differential Equations

On a degenerate parabolic system for compressible, immiscible, two-phase flows in porous media

Cédric Galusinski and Mazen Saad

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to analyze a model of a degenerate nonlinear system arising from immiscible, compressible, two-phase, three-dimensional flows occurring in porous media. A degenerate weighted formulation is introduced to take into account the compressibility and the degeneracy. Two existence results of such a degenerate weak solution are introduced. The first result concerns the existence of solutions under a reasonable assumption on the capillary pressure. This condition allows the degeneracy only where one of the two phases is exclusively present. The second result establishes, for suitable initial data, the existence of solutions when the degeneracy occurs where one or the other phase is exclusively present. Nevertheless, for suitable initial data, a classical weak solution is obtained when the degeneracy is not too strong and occurs only where the injected phase is exclusively present.

Article information

Source
Adv. Differential Equations Volume 9, Number 11-12 (2004), 1235-1278.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867902

Mathematical Reviews number (MathSciNet)
MR2099556

Zentralblatt MATH identifier
1102.35342

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35K50 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30] 76S05: Flows in porous media; filtration; seepage 76T99: None of the above, but in this section

Citation

Galusinski, Cédric; Saad, Mazen. On a degenerate parabolic system for compressible, immiscible, two-phase flows in porous media. Adv. Differential Equations 9 (2004), no. 11-12, 1235--1278. https://projecteuclid.org/euclid.ade/1355867902.


Export citation